Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 8592140, 1 page
https://doi.org/10.1155/2017/8592140
Editorial

Iterative Methods and Dynamics for Nonlinear Problems

1Dankook University, Cheonan, Republic of Korea
2Universitat Politècnica de València, Valencia, Spain
3Sant Longowal Institute of Engineering & Technology, Punjab, India
4Ferdowsi University of Mashhad, Mashhad, Iran
5Bohai University, Liaoning, China

Correspondence should be addressed to Y. I. Kim; rk.oc.oohay@llebkiy

Received 9 October 2017; Accepted 11 October 2017; Published 16 November 2017

Copyright © 2017 Y. I. Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. I. Kim, A. Cordero, J. R. Sharma, F. Soleymani, J. R. Torregrosa, and X. Wang, “Iterative Methods and Dynamics for Nonlinear Problems,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 8592140, 1 pages, 2017. https://doi.org/10.1155/2017/8592140.